# SDR CA070228008

- Difficulty date: February 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft time: 4,603 hours
- Engine: Cont GTSIO520H
- Propeller: Mcauly 3AF34C92
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 51116052
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAJOR INSPECTION OF AIRCRAFT, REMOVED PLASTIC UPHOLSTERY COVER ON THE EMREGENCY EXIT HATCH. WINDOW FOUND CRACKED AT ALL LOWER ATTACH SCREW HOLES, ONLY THE SEALANT KEEPING THE WINDOW IN PLACE. (TC NR 20070228008)
